Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 233, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2011, 5:07 PM MDT for 4 counties in Nebraska. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2011, 5:07 PM MDT (23:07 UTC)
- Expired
- Jul 26, 2011, 6:00 PM MDT
- In force
- 53 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:20 PM MDT | TSTM WND DMG | 10 W Big Springs, NE | SEMI TRUCK BLOWN OFF INTERSTATE 80 NEAR MILE MARKER 95. LAW ENFORCEMENT ESTIMATED WIND SPEEDS AT LEAST 80 MPH. |
| Jul 26, 5:20 PM MDT | HAIL 1.75 | 10 W Big Springs, NE | |
| Jul 26, 5:35 PM MDT | HAIL 1 | 2 Sw Oshkosh, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 4:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
893
WUUS53 KLBF 262307
SVRLBF
NEC005-049-069-101-270000-
/O.NEW.KLBF.SV.W.0233.110726T2307Z-110727T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
507 PM MDT TUE JUL 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 600 PM MDT
* AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF BOURQUIM HILL
TO JULESBURG...AND MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GOLDENEYE STATE WILDLIFE MANAGEMENT AREA AROUND 515 PM MDT.
EAGLE GULCH CAMPGROUND AND BIG SPRINGS AROUND 525 PM MDT.
OTTER CREEK CAMPGROUND AROUND 530 PM MDT.
HAYTHORN LAKE AROUND 540 PM MDT.
LAKE VIEW CAMPGROUND AROUND 545 PM MDT.
ARTHUR AND LEMOYNE AROUND 550 PM MDT.
BRULE AROUND 555 PM MDT.
OGALLALA AROUND 600 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 26 MILE MARKER 130...INTERSTATE 80 MILE MARKER 110...HIGHWAY
61 MILE MARKER 120...HIGHWAY 61 MILE MARKER 110...HIGHWAY 26 MILE
MARKER 140...INTERSTATE 80 MILE MARKER 120...HIGHWAY 61 MILE MARKER
100 AND KINGSLEY DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4166 10143 4101 10173 4101 10259 4136 10251
4164 10205
TIME...MOT...LOC 2307Z 269DEG 16KT 4151 10196 4099 10220
WIND...HAIL 60MPH 1.00IN
$$
ROBERG3 follow-up statements
199
WWUS53 KLBF 262328
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM MDT TUE JUL 26 2011
NEC005-049-069-101-270000-
/O.CON.KLBF.SV.W.0233.000000T0000Z-110727T0000Z/
DEUEL NE-GARDEN NE-KEITH NE-ARTHUR NE-
528 PM MDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR...
WESTERN KEITH...SOUTHEASTERN GARDEN AND DEUEL COUNTIES UNTIL 600 PM
MDT...
AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED
NEAR GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...OR 6 MILES WEST OF
BIG SPRINGS...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EAGLE GULCH CAMPGROUND AROUND 555 PM MDT.
LAKE VIEW CAMPGROUND...LEMOYNE AND OTTER CREEK CAMPGROUND AROUND
600 PM MDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 110...HIGHWAY 26 MILE MARKER 130 AND
HIGHWAY 26 MILE MARKER 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4166 10143 4101 10173 4101 10259 4136 10251
4164 10205
TIME...MOT...LOC 2327Z 238DEG 27KT 4110 10214
WIND...HAIL 80MPH 1.50IN
$$
ROBERG414
WWUS53 KLBF 262336
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM MDT TUE JUL 26 2011
NEC005-049-069-101-270000-
/O.CON.KLBF.SV.W.0233.000000T0000Z-110727T0000Z/
DEUEL NE-GARDEN NE-KEITH NE-ARTHUR NE-
536 PM MDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR...
WESTERN KEITH...SOUTHEASTERN GARDEN AND DEUEL COUNTIES UNTIL 600 PM
MDT...
AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
OSHKOSH...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK AROUND 555 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4166 10143 4101 10173 4101 10259 4136 10251
4164 10205
TIME...MOT...LOC 2335Z 232DEG 17KT 4141 10234
WIND...HAIL 70MPH 1.00IN
$$
ROBERG933
WWUS53 KLBF 270000
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM MDT TUE JUL 26 2011
NEC005-049-069-101-270009-
/O.EXP.KLBF.SV.W.0233.000000T0000Z-110727T0000Z/
DEUEL NE-GARDEN NE-KEITH NE-ARTHUR NE-
600 PM MDT TUE JUL 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR ARTHUR...WESTERN KEITH...
SOUTHEASTERN GARDEN AND DEUEL COUNTIES WILL EXPIRE AT 600 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS OF 50 MPH ARE STILL POSSIBLE WITH
THUNDERSTORMS IN EASTERN DEUEL AND WESTERN KEITH COUNTY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4166 10143 4101 10173 4101 10259 4136 10251
4164 10205
TIME...MOT...LOC 2359Z 232DEG 17KT 4148 10222
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:17 PM MDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jul 26, 1:17 PM MDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 217 PM CDT TUE JUL 26 2011 .DISCUSSION... THE SUBTROPICAL MOISTURE PLUME LOCATED ACROSS THE WRN U.S. CONTINUES TO RICHEN WITH MOISTURE AS REMNANT "DORA" AND OTHER DISTURBANCES ACROSS THE TROPICS EXPERIENCE WEAK TO MODERATE SHEAR FROM THE WESTERLIES. THIS BELT OF MOISTURE IS EXPECTED TO MEANDER NORTH AND SOUTH ACROSS THE CNTL AND NRN PLAINS AS DISTURBANCES TRACK THROUGH SRN CANADA. THIS IN CONJUNCTION WITH A WEAK COLD FRONT IS EXPECTED TO PRODUCE ROUNDS OF ISOLATED TO SCATTERED THUNDERSTORMS. THE SPC HAS OUTLOOKED PARTS OF THE FCST AREA FOR ISOLATED SEVERE THUNDERSTORMS LATE TODAY...WEDNESDAY AND THURSDAY. THE NAM12 SUGGESTS THE POTENTIAL FOR CONVECTIVE DEVELOPMENT ACROSS THE BLACK HILLS LATE FRIDAY. A BLEND OF THE GFS AND NAM WAS USED FOR POPS...TEMPS...AND QPF. NO SIGNIFICANT HEAT ISSUES ARE EXPECTED THROUGH FRIDAY AS DEW PTS HOVER IN THE 60S AND TEMPS REMAIN BELOW 100F. MODEST 35 TO 40KT 0-6KM BULK SHEAR AND MLCAPE/800MB CAPE NEAR OR BELOW 3000 SHOULD LIMIT SEVERE WEATHER POTENTIAL TO GENERALLY ISOLATED COVERAGE. NONETHELESS...WIND DAMAGE AND LARGE HAIL ARE THE PRIMARY CONCERN LATE IN THE AFTERNOON AND DURING THE EVENING HOURS. OTHERWISE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON OR THIS EVENING ACROSS THE WEST WITH A MCS DEVELOPING AND SWEEPING THE FCST AREA OVERNIGHT. THIS SYSTEM SHOULD BUILD A WEAK MESOHIGH AND COLD FRONT WHICH BECOME THE FOCUS ADDITIONAL STORM DEVELOPMENT ACROSS WESTERN NEB WEDNESDAY THROUGH FRIDAY. SATURDAY THROUGH TUESDAY...THE GENERAL CONSENSUS OF THE 12Z GEM... GFS...GEF 00Z ECMWF AND ENSEMBLE SUGGEST THE UPPER LEVEL RIDGE ACROSS THE CNTL U.S. WILL AMPLIFY NORTH SLIGHTLY SATURDAY THROUGH MONDAY BEFORE A NRN STREAM DISTURBANCE SENDS A COLD FRONT THROUGH THE FCST AREA NEXT TUESDAY. ISOLATED POPS ARE IN THE FCST MONDAY AFTN/MONDAY NIGHT FOR THE APPROACH OF THE COLD FRONT. OTHERWISE HIGHS IN THE 90S ARE EXPECTED ALL DAYS EXCEPT UPPER 80S ON TUESDAY BEHIND THE FRONT. && .AVIATION... VFR CONDITIONS THIS EVENING. THEN A SHORT WAVE WILL MOVE ACROSS THE AREA WITH A CHANCE FOR STRONG THUNDERSTORMS THAT WILL BRING GUSTY WINDS AND POSSIBLY SOME HAIL. MVFR AND POSSIBLY BRIEF IFR VISIBILITIES ARE POSSIBLE WITH THE THUNDERSTORMS. MOST OF WESTERN AND NORTH CENTRAL NEBRASKA COULD BE EFFECTED...INCLUDING KLBF AND KVTN TERMINALS...THUS HAVE INCLUDED IN THE 18Z TAF. FOLLOWING THE CONVECTION WILL BE A RETURN TO VFR CONDITIONS THAT ARE EXPECTED TO CONTINUE THE REST OF THE NIGHT AND INTO WEDNESDAY. && .HYDROLOGY... CNPPID HAS INCREASED RELEASES BY 500 CFS FROM LAKE MCCONAUGHY INTO THE NORTH PLATTE RIVER MONDAY AFTERNOON. THIS WILL REACH NORTH PLATTE STARTING ON WEDNESDAY AND WILL INCREASE TO 6.4 FEET...OR 0.4 FEET...BY EARLY FRIDAY. THE PLATTE RIVER AT BRADY NORTH CHANNEL DROPPED BELOW FLOOD STAGE EARLIER TODAY AND WILL CONTINUE TO DROP OVER THE NEXT SEVERAL DAYS...THUS THE FLOOD WARNING WAS CANCELED. THE RIVER LEVEL IS EXPECTED TO CONTINUE TO FALL...HOWEVER BY THE END OF THE WEEK...THE RIVER IS EXPECTED TO LEVEL OUT...WELL BELOW FLOOD STAGE...AS THE INCREASED RELEASES FROM LAKE MCCONAUGHY REACH THE PLATTE RIVER. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/MM
Hazardous weather outlook, Jul 26, 2:17 PM MDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 PM CDT TUE JUL 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-272030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 317 PM CDT TUE JUL 26 2011 /217 PM MDT TUE JUL 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DEVELOPING OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A SURFACE TROUGH IN THE NEBRASKA PANHANDLE THIS EVENING. THE LINE WILL PUSH EAST OVERNIGHT. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONTAL BOUNDARY THAT PUSHES INTO THE STATE ON WEDNESDAY WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT WEDNESDAY AND THURSDAY AFTERNOON AND EVENING OVER SOUTHWEST NEBRASKA AND PORTIONS OF NORTH CENTRAL NEBRASKA. THE AREA OF CONCERN IS SOUTH OF A LINE FROM GRANT TO NORTH PLATTE TO BURWELL TO CHAMBERS. DAMAGING THUNDERSTORM WINDS AND LARGE HAIL WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jul 26, 3:50 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 450 PM CDT TUE JUL 26 2011 NEZ094-262230- WESTERN CHERRY NE- 350 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 430 PM MDT... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...OR 36 MILES SOUTHEAST OF GORDON...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 400 PM MDT. HIGHWAY 61 MILE MARKER 190 AROUND 420 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jul 26, 4:22 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 422 PM MDT TUE JUL 26 2011 NEZ056-262315- DEUEL NE- 422 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 515 PM MDT... AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF SEDGWICK...OR 6 MILES SOUTH OF CHAPPELL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... INTERSTATE 80 MILE MARKER 90 AND CHAPPELL AROUND 435 PM MDT. HIGHWAY 27 MILE MARKER 100 AROUND 500 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jul 26, 4:26 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 PM MDT TUE JUL 26 2011 NEZ094-262330- WESTERN CHERRY NE- 426 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL 530 PM MDT... AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROUND LAKE TO 7 MILES NORTHWEST OF ASHBY...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... ROUND LAKE AROUND 435 PM MDT. MOTHER LAKE AROUND 440 PM MDT. HIGHWAY 61 MILE MARKER 170 AROUND 455 PM MDT. SPECKEL MEIR LAKE AROUND 510 PM MDT. WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER AROUND 515 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:50 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 29 min |
| Jul 26, 5:45 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 60 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.